MAUDE Adverse Event Report: ZIMMER BIOMET, INC. RINGLOC BI-POLAR 28X52MM; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented

ZIMMER BIOMET, INC. RINGLOC BI-POLAR 28X52MM; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Catalog Number 11-165228
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/20/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).D10: cat# 650-0327 lot# unk tprloc cocr cmtd stm t1 12.5mm cat# 650-1158 lot# unk delta cer fem hd 28/0mm t1.G2: foreign - event occurred in netherlands.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient died approximately three weeks after a hemiarthroplasty due to unknown reasons.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: b7; d4; e1; e2; e3; g2; g3; h2.D10: d10: cat# 650-0327 lot# 7187144 tprloc cocr cmtd stm t1 12.5mm.Cat# 650-1158 lot# 668200 delta cer fem hd 28/0mm t1.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d4; g3; h2.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
RINGLOC BI-POLAR 28X52MM
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24525010
Report Number0001825034-2026-00510
Device Sequence Number21272018
Product Code JDI
UDI-Device Identifier00880304001930
UDI-Public(01)00880304001930(17)260528(10)668200
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/28/2026
Device Catalogue Number11-165228
Device Lot Number668200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer03/06/2026
03/11/2026
08/13/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date03/10/2026
03/11/2026
08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age83 YR
Patient SexMale
Patient Weight156 LB